Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I am not getting wet during intercourse even though i am not on birth control pill

hi I just had an abortion on april 20 and I been on birth control for about 2 months but I m not on them now but when I been haveing sex now I don t get as wet as I used to and I won t to know could that be form the abortion or borth control pills and if so how do I fix it and if not what could it be that is couseing me not to get wet when I m haveing sex
Asked On : Wed, 6 Jul 2011
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
Welcome to HealthcareMagic.
Vaginal dryness can be due hormonal changes , infection , menopause.You probably have dryness due to hormonal fluctuation you had due to abortion.
There are chances of infection too and this needs evaluation .I advise you to visit your Gynecologist and get examined and evaluated properly to rule out any infection.
Meanwhile you can use vaginal lubricants to avoid pain during sex and to reduce the chances of STD.
Take care
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor